# SDR QXEA200601261

- Difficulty date: May 13, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 12,057 hours, 8,887 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 9752753
- Condition: Faulty
- Location: Steering Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - ON PUSHBACK FOR FLIGHT 2515, RECEIVED A STEERING INOP CAUTION LIGHT.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE NR 3 HYDRAULIC BALANCED RELIEF VALVE IAW CRJ-700 MM 29-12-05-000-801-A01.
